MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD BLUNTPORT PLUS; GOUGE, SURGICAL, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD BLUNTPORT PLUS; GOUGE, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 179775P
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic cholecystectomy, the lower seal part disengaged from the device.The status of the patient was fine.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) received one device.The visual inspection noted the threaded anchor was received.The gasket for the threaded anchor was cut and disengaged.The obturator was not received.The trocar, envelope seal and circular seal appeared intact.The condition in which was received precludes functional testing.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Replication of the cut in the circular seals may occur when mishandled during clinical application.The root cause of the observed damage was misuse of the product which would have caused or contributed to the reported incident.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic cholecystectomy, the lower seal part disengaged from the device.The procedure was completed with another device.The status of the patient was reported as fine.

Brand Name
BLUNTPORT PLUS
Common Device Name
GOUGE, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7448844
Report Number9612501-2018-00808
Device Sequence Number2211192
Product Code GDH
UDI-Device Identifier20884521081168
UDI-Public20884521081168
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K903419
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179775P
Device Catalogue Number179775P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2018
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer06/19/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1